# SDR 98ZZZM7

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SL
- Make and model: Dhav DHC7102
- Aircraft serial: 24
- Engine: Pwa PT6A50
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3004085
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 604 - PID-PBI - PILOT REPORTED, NR 4 ENGINE LOST OIL PRESSURE.  SHUT DOWN ENGINE IN FLT.  THE AIRCRAFT WAS INSPECTED AND FOUND TO BE SAFE FOR 3 ENGINE FERRY FLIGHT TO FLL MAINTENANCE BASE.  INSPECTION OF AIRCRAFT FOUND PRESSURE OIL LINE LEAKING AND HYDRAULIC PUMP GARLOCK LEAKING.  MAINTENANCE REPLACED PRESSURE OIL LINE AND GARLOCK SEAL.  LEAK CYCLED.  NO LEAKS FOUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
